Modelling Remittance Flows in Kenya
John Hoddinott
Journal of African Economies, 1992, vol. 1, issue 2, 206-32
Abstract:
This paper examines the determinants of migrants' remittances in Kenya. Drawing on data from Central Province, it compares four econometric specifications of the remittance function, finding that failing to account for truncation, sample selection and identification leads to misleading estimates of the remittance-income relationship. It provides empirical support for the view that relations between parents and their sons are partly exchange motivated. Copyright 1992 by Oxford University Press.
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (30)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:jafrec:v:1:y:1992:i:2:p:206-32
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
Journal of African Economies is currently edited by Francis Teal
More articles in Journal of African Economies from Centre for the Study of African Economies Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().